# SDR DALA2024112611233

- Difficulty date: November 25, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N364NB
- Make and model: Airbus A319-114
- Aircraft serial: 2002
- Aircraft time: 54,524 hours, 28,222 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3164 DIRTY SOCK SMELL. CORRECTIVE ACTION: T/S PER A319 TSM 05-50-00-810-831-A, PERFORMED WORK CARDS 0550-2002 AND 0550-2003. NO TROUBLE FOUND. OK FOR SERVICE. (5144320)
